# SDR SWAA2021060981297

- Difficulty date: June 5, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 12,843 hours, 29,132 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECWA622
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENGINE WOULD NOT REACH NORMAL CLIMB THRUST. DEMAND POINTER WAS CORRECT BUT ENGINE WOULD NOT MATCH IT. WHEN CNETER TANK PUMPS WERE TURNED ON (750 LBS IN TANK) ENGINE OPERATED NORMALLY. WHEN CENTER TANKS WERE TURNED OFF IT SPLIT AGAIN. ENGINE OPERATED NORMALLY AT MID-LEVEL AND LOW POWER SETTINGS. NO QRH RUN. UNEVENTFUL DESCENT; APPROACH; AND LANDING AT DEPARTURE AIRPORT. NOMAL LANDIN GWEIGHT SAME PROBLEM EXISTED WITH AUTOTHROTTLES ON OR OFF. / REMOVED AND REPLACED #2 ENG MAIN FUEL PUMP AND HMU PER AMM 73-11-01 AND MT 773-21-10MAIN FUEL PUMP P/N REMOVED 828300-5 FUEL PUMP S/N REMOVED YA055614-H FUEL PUMP P/N INSTALLED 828300-11 S/N INSTALLED YA010147-R TAG# 770702 ISSUE NO 3363869. HMU PART # REMOVED 442597 S/N BECWA622 HMU P/N INSTALLED 442653 S/N BECW3361 GRB# 1030676 ISSUE# 3363640
